# SDR DALA1136550924

- Difficulty date: May 25, 2011
- Submitted: May 26, 2011
- Operation: Air carrier
- Aircraft: N924DL
- Make and model: Doug MD-88
- Aircraft serial: 49711
- Aircraft time: 59,369 hours, 45,541 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Condition: Overheated
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

JUST BEFORE PUSHBACK NUMEROUS PASSENGERS COMPLAINED OF A BURNING ODOR IN CABIN.  MAINTENANCE FOUND OVERHEAD LIGHT SOCKET ABOVE PAX SEAT 20DE BURNT AND PLASTIC STARTED TO MELT.  THIS WAS THE CAUSE OF BURNING SMELL.  LIGHT SOCKET PN BV04055N-01-84 NIS IN ATL.  OVERHEAD LIGHT WAS DISCONNECTED, CONNECTOR STOWED, BULB REMOVED, AND WAS FORWARDED TO        MCO/PLAC AT SEAT 20DE.  CURRENTLY ON MCO.
